# SDR CA990203024

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767233
- Engine: Pwa JT9D7R4D
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Failed
- Location: Aileron
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE INDICATING AND CREW ALERT SYSTEM MESSAGE AILERON LOCK OUT, OVERHEAD LIGHT.  CHANGED RT AILERON LOCK ACTUATOR AND SLAT/AILERON MODULE, SYSTEM CHECKED SERVICEABLE.
